# SDR SWAA2022081929675

- Difficulty date: July 15, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 59,256 hours, 35,036 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET LOCATED BS540 BLEED AIR DUCT LT SIDE AT AIR CONDITIONING BAY 2022-365641 / [01] REPLACED SUPPORT BRACKET LOCATED BS540 BLEED AIR DUCT LT SIDE AT AIR CONDITIONING BAY AREA IAW B737-700 B737-700 SRM 51-10-02; DUE TO NOT FOUND ALLOWABLE DAMAGE FOR CRACK SUPPORT BRACKET IAW B737-700; SRM 57-10-13-1A-2 MESURE OF CRACK IS: 1.089 TOOL USED: P/N 700-113-10 S/N: 0023203 DUE DATE: FEB/01/2023;[02] REPLACED SUPPORT BRACKET LOCATED BS540 BLEED AIR DUCT LT SIDE AT AIR CONDITIONING BAY AREA IAW B737-700 B737-700 SRM 51-10-02; DUE TO NOT FOUND ALLOWABLE DAMAGE FOR CRACK SUPPORT BRACKET IAW B737-700; SRM 57-10-13-1A-2 MESURE OF CRACK IS: 1.089 TOOL USED: P/N 700-113-10 S/N: 0023203 DUE DATE: FEB/01/2023
